MathSciNet Relay Station
MathSciNet bibliographic data
MR2110245 (2006d:32048) 32V40
Coffman, Adam Analytic normal form for CR singular surfaces in $\Bbb C\sp 3$. Houston J. Math. 30 (2004), no. 4, 969–996.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement